MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS BATTERY PACK; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD-SOLIS BATTERY PACK; PUMP, INFUSION, PCA
Model Number 2160
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pump displayed ¿battery depleted.Pump will not run¿ alert and the alarm was sounding.Unable to proceed with pump set up.There was no patient involvement.
 
Additional Manufacturer Narrative
D3 - mfg establishment name: corrected.H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional tests were performed.The customer's stated problem was not confirmed.There was no known cause of the reported issue, and item is a purchased finished good so it will be scrapped.

Brand Name
CADD-SOLIS BATTERY PACK
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22137284
Report Number3012307300-2025-06560
Device Sequence Number15325200
Product Code MEA
UDI-Device Identifier10610586031212
UDI-Public(01)10610586031212
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2160
Device Catalogue Number21-2160-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/06/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown